MAUDE Adverse Event Report: Olympus Medical Products Czech, spol. s r.o. HF-resection electrode, loop, 24 Fr., 0.2 wire, medium, 12°

Olympus Medical Products Czech, spol. s r.o. HF-resection electrode, loop, 24 Fr., 0.2 wire, medium, 12°
Model Number WA22302D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
HF-resection electrode, loop, 24 Fr., 0.2 wire, medium, 12°
Common Device Name
HF-resection electrode
Manufacturer (Section D)
Olympus Medical Products Czech, spol. s r.o.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
Olympus Medical Products Czech, spol. s r.o.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50118533
Report Number3007960282-2026-00138
Device Sequence Number18672187
Product Code FAS
UDI-Device Identifier14042761051665
UDI-Public14042761051665
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22302D
Device Lot Number1000142886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale